# SDR YENA2024090301220

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 02215
- Aircraft time: 76,729 hours, 27,550 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK FOUND IN OPEN HOLE H3 (LOWER INBOARD LOCATION) ON DOOR STOP 7 FR16 RH SIDE, CRACK DIRECTION 6 OCLOCK, D1-D2+0.065 INCH; (RESOLVED ON W/O: 1311036 TASKCARD: NR-00029) REMOVED AND REPLACED INTERCOSTAL FITTING AND FASTENERS ON FRAME 16 RH ON DOOR STOP 7 IAW D53112300 AND A320 SRM 51-42-11. THIS REPAIR IS CAT A IAW A320 SRM 53-11-12-300-010 FIG 004 SHEET 1.
